Ask an expert
Question

18 Sep 2007

Continual Thrush / Vaginitis
Hi. Since the beginning of 2007 to date, I have been on numerous anitbiotics / anti-inflammatories and other medication. Initially I would get Thrush after taking a course of medication. Now I noticed that I get it a week or two before my period is due. I usually take Difluzole or Canestan and that cleares it. Why is this happening? Do I need to be worried that I may have a serious gynaecological problem? I became sexually active in June this year after almost 4 years, but the Thrush started before June. What is wrong with me? PLEASE HELP!!!

Many thanks
Answer 410 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Have a look at the Top 5 questions on thrush.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19431 votes
Vote